# SDR SIMA201025603

- Difficulty date: September 11, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 409 hours, 285 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3882 THE CREW REPORTED AN OCCASIONAL STICKING OR LAG/PLAY WITH AILERONS IN FLIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE AND RELEASED ONLY FOR A FUNCTIONAL CHECK FLIGHT.  THE FUNCTIONAL CHECK FLIGHT WAS SATISFACTORY.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
